# SDR IPXA2018032027661

- Difficulty date: March 9, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 54,469 hours, 17,759 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587683
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11,  DAMAGED MAIN DECK CARGO FLOOR PANEL,  BS 522 - 654, PLUS 22 , RBL 11 - LBL 11.  FABRICATED A NEW FLOOR PANEL IAW EO  B767-5320-9693-1.
